Alert archive / North Dakota / Wind Advisories in 2006
Wind Advisory 10, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Oct 12, 2006, 11:39 AM CDT for 17 counties in North Dakota; 15 counties in Minnesota. It took effect at Oct 12, 2006, 12:00 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2006, 11:39 AM CDT (16:39 UTC)
- In effect from
- Oct 12, 2006, 12:00 PM CDT
- Expired
- Oct 13, 2006, 8:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS Grand Forks, ND
All 32 counties
Becker County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 21 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 4.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFGF 121639 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1139 AM CDT THU OCT 12 2006 ...BLUSTERY WINDS TO CONTINUE ACROSS THE NORTHERN PLAINS... .A SWOLLEN LOW PRESSURE SYSTEM OVER NORTHERN ONTARIO WILL MOVE VERY LITTLE FOR THE NEXT 24 HOURS. THE STRONG PRESSURE GRADIENT WEST OF THE SYSTEM...PAIRED WITH HIGH WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE WILL RESULT IN PERSISTENT NORTHWEST WINDS BETWEEN 25 AND 35 MILES PER HOUR WITH GUSTS TO AROUND 40 MPH THIS AFTERNOON THROUGH FRIDAY. MNZ001>004-007-013>016-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-132100- /O.NEW.KFGF.WI.Y.0010.061012T1700Z-061013T2100Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 1139 AM CDT THU OCT 12 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT FRIDAY. STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO AROUND 40 MPH WILL PERSIST FROM THIS AFTERNOON THROUGH TONIGHT INTO FRIDAY. LOW PRESSURE CENTERED IN NORTHERN ONTARIO WILL MOVE VERY SLOWLY DURING THE NEXT 24 HOURS KEEPING THE STRONG WINDS IN PLACE DURING THIS TIME. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WJB
4 follow-up statements
000 WWUS73 KFGF 130112 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 812 PM CDT THU OCT 12 2006 ...BLUSTERY WINDS TO CONTINUE ACROSS THE NORTHERN PLAINS... .A STRONG AREA OF LOW PRESSURE SYSTEM OVER NORTHERN ONTARIO WILL MOVE VERY LITTLE FOR THE NEXT 24 HOURS. THE STRONG PRESSURE GRADIENT WEST OF THE SYSTEM...PAIRED WITH HIGH WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE WILL RESULT IN PERSISTENT NORTHWEST WINDS BETWEEN 25 AND 35 MILES PER HOUR WITH GUSTS TO AROUND 40 MPH THROUGH FRIDAY AFTERNOON. MNZ001>004-007-013>016-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-132100- /O.CON.KFGF.WI.Y.0010.000000T0000Z-061013T2100Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 812 PM CDT THU OCT 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY. STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO AROUND 40 MPH WILL PERSIST TONIGHT THROUGH FRIDAY AFTERNOON IN ALL OF EASTERN NORTH DAKOTA AND WESTERN MINNESOTA. LOW PRESSURE CENTERED IN CENTRAL ONTARIO WILL MOVE VERY SLOWLY DURING THE NEXT 24 HOURS CAUSING THE PERSISTENT STRONG WINDS. WINDS WILL SLOWLY SUBSIDE FRIDAY NIGHT...AS THE LOW MOVES SLOWLY EAST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DK
000 WWUS73 KFGF 130951 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 451 AM CDT FRI OCT 13 2006 ...BLUSTERY WINDS TO CONTINUE ACROSS THE NORTHERN PLAINS... .A STRONG AREA OF LOW PRESSURE SYSTEM OVER CENTRAL ONTARIO WILL BEGIN TO MOVE ONLY SLOWLY EAST TODAY. THE STRONG PRESSURE GRADIENT WEST OF THE SYSTEM...PAIRED WITH HIGH WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE WILL RESULT IN PERSISTENT NORTHWEST WINDS BETWEEN 25 AND 35 MILES PER HOUR WITH GUSTS TO AROUND 45 MPH THROUGH THIS AFTERNOON. MNZ001>004-007-013>016-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-132100- /O.CON.KFGF.WI.Y.0010.000000T0000Z-061013T2100Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 451 AM CDT FRI OCT 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO AROUND 45 MPH WILL PERSIST TODAY IN ALL OF EASTERN NORTH DAKOTA AND WESTERN MINNESOTA. THE TIGHT PRESSURE GRADIENT ON THE WESTERN SIDE OF A LOW PRESSURE SYSTEM IN CENTRAL ONTARIO IS CAUSING THE WINDS. THE LOW WILL MOVE SLOWLY EAST CAUSING WINDS TO DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RIDDLE
000 WWUS73 KFGF 132034 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 334 PM CDT FRI OCT 13 2006 ...BLUSTERY WINDS TO CONTINUE ACROSS THE NORTHERN PLAINS... .A STRONG LOW PRESSURE SYSTEM OVER CENTRAL ONTARIO WILL BEGIN TO MOVE ONLY SLOWLY EAST TONIGHT. NORTHWEST WINDS BETWEEN 25 AND 35 MILES PER HOUR WITH GUSTS TO AROUND 45 MPH ARE LIKELY INTO THE EARLY EVENING. MNZ001>004-007-013>016-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-140100- /O.EXT.KFGF.WI.Y.0010.000000T0000Z-061014T0100Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 334 PM CDT FRI OCT 13 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 45 MPH ARE STILL LIKELY OVER ALL OF EASTERN NORTH DAKOTA AND WESTERN MINNESOTA INTO THE EARLY EVENING. CONDITIONS ARE EXPECTED TO IMPROVE BY 8 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KENNEDY
000 WWUS73 KFGF 140109 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 809 PM CDT FRI OCT 13 2006 ...WINDS DIMINISHING ACROSS THE REGION... .THE STRONG WINDS ASSOCIATED WITH DEEP LOW PRESSURE OVER ONTARIO HAVE WEAKENED SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. MNZ001>004-007-013>016-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-140215- /O.EXP.KFGF.WI.Y.0010.000000T0000Z-061014T0100Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 809 PM CDT FRI OCT 13 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE STRONG WINDS HAVE FINALLY DIMINISHED ACROSS THE REGION. $$ VOELKER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Oct 12, 11:39 AM CDT, 0 minutes earlier.
Area forecast discussion, Oct 12, 11:39 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 1139 AM CDT THU OCT 12 2006 .UPDATE...CHALLENGES WILL BE WIND HEADLINES ENTIRE FA AND WINTER WEATHER HEADLINES ACROSS NE FA. FIRST OFF...WILL ALLOW WINTER WX ADVISORY TO EXPIRE AT NOON. TEMPS ARE WARMING ENOUGH TO ALLOW MELTING OF ICE ON ROADWAYS...WHILE WIND HAS DECREASED AND LIFT FROM SHORTWAVE IS EXITING FA. NEXT CONCERN IS WIND POTENTIAL. SFC GRADIENT INCREASES AND 850MB WINDSPEEDS INCREASE TO NEAR 50KTS BY 00Z AND 60KTS BY 06Z. SHOULD SEE A SCENARIO WHERE WE INCREASE WIND SPEEDS THIS AFTERNOON WITH MIXING TO NEAR 850MB. THEN...WITH NIGHTTIME INVERSION WINDS SHOULD CEASE A BIT...BUT SFC GRADIENT STILL STRONG ENOUGH TO KEEP WINDS NEAR ADVISORY CRITERIA. FRI MORNING WE WILL HEAT WITH CONVECTIVE TEMPS NEAR 60F...AND MIX 40- 50KT WINDS TO THE SFC KEEPING ADVISORY CRITERIA WINDS THROUGH 21Z FRI. THUS...WIND ADVISORY ISSUED THIS AFTERNOON THROUGH MID- AFTERNOON FRI FOR ALL FA EXPECT EXTREME NE FA. FRINGES OF FA MAY BE JUST BELOW ADVISORY CRITERIA...BUT WILL NOT GET TO CONCERNED WITH DETAILS AT THIS POINT. AS FOR EXTREME NE FA...MODELS IN GOOD AGREEMENT WITH DEFORMATION ZONE SETTING UP AND NEAR 0.6 INCHES QPF THROUGH FRI MORNING. SNOW RATIO LOOKS TO BE LOW (8:1 TO 10:1)...BUT THIS STILL WOULD YIELD 3-6 INCHES SNOW. WITH SNOW TOTALS AND EXPECTED WIND WILL ISSUE SNOW AND BLOWING SNOW ADVISORY THIS AREA. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...WIND ADVISORY UNTIL 4 PM CDT FRIDAY FOR NDZ006-NDZ007- NDZ008- NDZ014-NDZ015-NDZ016-NDZ024-NDZ026-NDZ027-NDZ028-NDZ029- NDZ030-NDZ038-NDZ039-NDZ049-NDZ052-NDZ053-NDZ054. MN...WIND ADVISORY UNTIL 4 PM CDT FRIDAY FOR MNZ001-MNZ002- MNZ003- MNZ004-MNZ007-MNZ013-MNZ014-MNZ015-MNZ016-MNZ022-MNZ023- MNZ024-MNZ027-MNZ028-MNZ029-MNZ030-MNZ031-MNZ032-MNZ040. SNOW AND BLOWING SNOW ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM CDT FRIDAY FOR MNZ005-MNZ006-MNZ008-MNZ009-MNZ017. && TG
Hazardous weather outlook, Oct 12, 7:40 AM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 740 AM CDT THU OCT 12 2006 MNZ001>004-007-013>015-022-027-029-030-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-131245- WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE- EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-WEST OTTER TAIL-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 740 AM CDT THU OCT 12 2006 ...WINTER WEATHER ADVISORY TIL NOON TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NORTHWEST WINDS OF 20 TO 35 MPH WILL OCCUR TODAY AND TONIGHT WITH GUSTS TO 40 MPH. A BAND OF SNOW WILL DROP SOUTH THROUGH THE RED RIVER VALLEY THIS MORNING BRINGING AN INCH OF SNOW. OTHERWISE SCATTERED SNOW SHOWERS WILL OCCUR OVER THE REST OF THE AREA THROUGH LATE TODAY. SNOW WILL INCREASE IN COVERAGE OVER THE LAKE OF THE WOODS AND RED LAKE AREAS OF NORTHWEST MINNESOTA TONIGHT AS A LOW PRESSURE SYSTEM STRENGTHENS IN ONTARIO. 1 TO 3 INCHES OF NEW SNOW IS EXPECTED TONIGHT EAST OF A ROSEAU TO BEMIDJI LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL END FRIDAY MIDDAY IN THE LAKE OF THE WOODS AND RED LAKE AREAS OF MINNESOTA WITH TOTAL NEW SNOW OF 3 TO 5 INCHES...HEAVIEST DOWNWIND OF LAKE OF THE WOODS. OTHERWISE...ISOLATED MORNING SNOW SHOWES WILL OCCUR...THEN TURN PARTLY CLOUDY. IT WILL BE WINDY ON FRIDAY WITH NORTHWEST OF 25 TO 40 MPH. NO HAZARDOUS WEATHER IS EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ005-006-008-009-016-017-023-024-028-031-032-040-131245- ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI- NORTH CLEARWATER-SOUTH BELTRAMI-SOUTH CLEARWATER-HUBBARD- EAST BECKER-EAST OTTER TAIL-WADENA-GRANT- 740 AM CDT THU OCT 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW WILL OCCUR TODAY...THEN SNOW WILL INCREASE TONIGHT WITH 1 TO 3 INCHES BY MORNING OVER ROSEAU...LAKE OF THE WOODS...AND BELTRAMI COUNTIES WITH LESS ELSEWHERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL END IN THE BAUDETTE AREA BY NOON...WITH 3 TO 5 INCHES TOTAL POSSIBLE. OTHERWISE...LIGHT SNOW WILL END DURING FRIDAY. IT WILL BE WINDY WITH NORTHWEST WINDS 25 TO 35 MPH. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DTR
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 6:26 AM CDT | Winter Weather Advisory | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 6 hr |
| Oct 12, 11:55 AM CDT | Snow and Blowing Snow Advisory | FGF | Beltrami, Lake of the Woods, Marshall, Roseau | 32 hr |
Nearby
Wind Advisories in North Dakota, 2006Wind Advisories in Minnesota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.